# SDR GTIA9901105

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 391 - EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSY.  OPS CHECK GOOD IAW DC9 MM 33-53-00.  (M)
